# SDR USAA20110103BB001

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 4920 · APU Core Engine
- Part: Fan
- Part number: 36169596
- Condition: Failed
- Location: Apu
- Part time: 65,135 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT 740.  DURING CRUISE FLT, APU HAD AN AUTO-SHUTDOWN FAULT LIGHT ILLUMINATE, WITH AN EICAS MESSAGE APU FAULT DISPLAYED.  ACFT ALREADY HAD THE RIGHT ENGINE GENERATOR SYSTEM INOPERATIVE UNDER THE APPROPRIATE MEL PROVISIONS.  THE FLIGHT DIVERTED TO FLL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE IDG AND IDG PRESSURE RELIEF VALVE TO ALLOW THE AIRCRAFT TO CONTINUE SERVICE.  MAINTENANCE REPLACED THE APU.  VENDOR FOUND THE APU COOLING FAN FAILED.
